# SDR A6WA202304158552

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 601R140021
- Part serial: SBRJ670
- Condition: Damaged
- Location: Lh Ib Flap
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR FOR LH INBOARD FLAP INNER DOUBLER. ********AIRCRAFT REMOVED FROM SERVICE******* REPAIRED L/H INBOARD FLAP UPPER SKIN REF REO 601R-57-52-2482 REV -- DATED 2023-04-12
